English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
 
 
DownloadE-Mail
  A fast solver for an H1 regularized PDE-constrained optimization problem

Barker, A. T., Rees, T., & Stoll, M. (2016). A fast solver for an H1 regularized PDE-constrained optimization problem. Communications in Computational Physics, 19(1), 143-167. doi:10.4208/cicp.190914.080415a.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0029-AF85-F Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0029-AF86-D
Genre: Journal Article

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Barker, Andrew T.1, Author
Rees, Tyrone2, Author
Stoll, Martin3, Author              
Affiliations:
1Lawrence Livermore National Laboratory , ou_persistent22              
2Numerical Analysis Group, Scientific Computing Department, Rutherford Appleton Laboratory, Chilton, Didcot, Oxfordshire, OX11 0QX, United Kingdom, ou_persistent22              
3Numerical Linear Algebra for Dynamical Systems, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society, ou_1832293              

Content

show

Details

show
hide
Language(s):
 Dates: 2016
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: Peer
 Identifiers: DOI: 10.4208/cicp.190914.080415a
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Communications in Computational Physics
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 19 (1) Sequence Number: - Start / End Page: 143 - 167 Identifier: -